American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Frank Deutsch and Hein Hundal. Arbitrarily Slow Convergence of Sequences of Linear Operators. Contemporary Mathematics 636 (2015) 93-120.
Book volume table of contents
View Article: PDF

[2] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Fridy, R. A. Goonatilake and M. K. Khan. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004) 273-282. MR 2021271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Klaus Keimel and Walter Roth. A Korovkin type approximation theorem for set-valued functions . Proc. Amer. Math. Soc. 104 (1988) 819-824. MR 964863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Berens and R. DeVore. Quantitative Korovkin theorems for positive linear operators on $L\sb{p}$-spaces . Trans. Amer. Math. Soc. 245 (1978) 349-361. MR 511414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1